Alert archive / Illinois / Flash Flood Warnings in 2024

Flash Flood Warning 6, NWS St. Louis, MO

April 2, 2024Madison County, Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 2, 2024, 2:43 AM CDT for Madison County, Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 2:43 AM CDT (07:43 UTC)
Expired
Apr 2, 2024, 6:45 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:00 AM CDTRAIN 2.5Marine, ILStorm total as of 3am. Still raining.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-167 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

906 
WGUS53 KLSX 020743
FFWLSX
ILC119-133-163-MOC189-510-021145-
/O.NEW.KLSX.FF.W.0006.240402T0743Z-240402T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
Issued by National Weather Service Kansas City/Pleasant Hill MO
243 AM CDT Tue Apr 2 2024

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Madison County in southwestern Illinois...
  North Central Monroe County in southwestern Illinois...
  Saint Clair County in southwestern Illinois...
  Southeastern Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 645 AM CDT.

* At 243 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing. Water 
  rescues were reported in East Saint Louis.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, Belleville, Granite City, O'Fallon, Alton, East St. 
  Louis, Collinsville, Edwardsville, Webster Groves, Godfrey, 
  Fairview Heights, Cahokia, Jennings, Swansea, Glen Carbon, Shiloh, 
  Crestwood, Bellefontaine Neighbors, Wood River and Highland.

This includes the following State Parks...
	Scott Joplin Historic Site and Horseshoe Lake State Park.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.
	Interstate 55 in Illinois between exits 23 and 30.
	Interstate 70 in Illinois between exits 21 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9038 3862 9031 3869 9028 3872 9025
      3873 9022 3879 9017 3881 9012 3885 9010
      3892 9024 3892 8971 3842 8971 3846 9034

FLASH FLOOD...RADAR INDICATED

$$

Williams
1 follow-up statement
191 
WGUS73 KLSX 020936 RRA
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
436 AM CDT Tue Apr 2 2024

ILC119-133-163-MOC189-510-021145-
/O.CON.KLSX.FF.W.0006.000000T0000Z-240402T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis
City MO-
436 AM CDT Tue Apr 2 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT THIS 
MORNING FOR MADISON, NORTH CENTRAL MONROE AND SAINT CLAIR COUNTIES 
IN SOUTHWESTERN ILLINOIS, SOUTHEASTERN SAINT LOUIS COUNTY IN EAST 
CENTRAL MISSOURI AND THE SAINT LOUIS CITY IN EAST CENTRAL MISSOURI...

At 436 AM CDT, the public reported thunderstorms producing heavy 
rain across the warned area. Between 1.5 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, Belleville, Granite City, O'Fallon, Alton, East St. 
  Louis, Collinsville, Edwardsville, Webster Groves, Godfrey, 
  Fairview Heights, Cahokia, Jennings, Swansea, Glen Carbon, Shiloh, 
  Crestwood, Bellefontaine Neighbors, Wood River and Highland.

This includes the following State Parks...
	Scott Joplin Historic Site and Horseshoe Lake State Park.

This includes the following highways...
	Interstate 64 in Illinois between exits 9 and 27.
	Interstate 55 in Illinois between exits 23 and 30.
	Interstate 70 in Illinois between exits 21 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3854 9038 3862 9031 3869 9028 3872 9025
      3873 9022 3879 9017 3881 9012 3885 9010
      3892 9024 3892 8971 3842 8971 3846 9034

FLASH FLOOD...OBSERVED

$$

Gosselin

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 1, 6:44 PM CDT, 7 hours 59 minutes earlier. Its key messages:

  • Severe thunderstorms will impact the region late this evening into tonight. Thunderstorms will initially pose a large to very- large hail threat along with a few tornadoes. The hail threat decreases this evening when storms form a line, but the wind and tornado threat remains very real.
  • Training thunderstorms will lead to heavy rainfall and threaten localized flash flooding in northeast Missouri and west-central Illinois through Tuesday morning. A Flood Watch will remain in effect until 7am Tuesday.
  • A period of cooler than normal temperatures is forecast late Tuesday through at least Friday night. Light freezes are possible (20-50%) each night beginning Wednesday night.
Area forecast discussion, Apr 1, 6:44 PM CDT, 7 hours 59 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
644 PM CDT Mon Apr 1 2024

.KEY MESSAGES...

- Severe thunderstorms will impact the region late this evening
  into tonight. Thunderstorms will initially pose a large to very-
  large hail threat along with a few tornadoes. The hail threat
  decreases this evening when storms form a line, but the wind and
  tornado threat remains very real.

- Training thunderstorms will lead to heavy rainfall and threaten
  localized flash flooding in northeast Missouri and west-central
  Illinois through Tuesday morning. A Flood Watch will remain in
  effect until 7am Tuesday.

- A period of cooler than normal temperatures is forecast late
  Tuesday through at least Friday night. Light freezes are
  possible (20-50%) each night beginning Wednesday night.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 308 PM CDT Mon Apr 1 2024

Regional surface analysis depicts a warm front extending from a
surface low entering far northwest Missouri east-southeast through
Kirksville, MO into central Illinois. In the expansive open warm
sector, warm and humid southerly flow is promoting increased
surface-based instability. The analysis also shows slightly
backed winds on the warm side of the boundary, where that BL-
rooted instability is intensifying. Along and directly south of
the front, showers and embedded thunderstorms are streaming into
the region from the southwest. Satellite imagery is showing
persistent clearing of earlier cirrus clouds, which will further
destabilize the boundary layer into the afternoon. Large-scale
lift and forcing is also becoming more established over the
central Great Plains, with diffluent flow and favorable upper-
level jet dynamics now overhead to promote convection. In this
region, severe convection is now occurring.

The entire region is now enveloped within the warm sector, aided
by the clearing skies to the south increasing the temperature
gradient. An 18Z sounding launched by the University of Missouri
in Columbia, MO shows mid-level lapse rates (7-7.5C/km) above a
shallow but noteworthy inversion around 850mb. With tremendous
synoptic forcing approaching the region, and sufficient
instability building, there is little doubt that severe weather
will impact the region late this afternoon into the early
overnight hours. While the inversion is concerning for surface-
based development, large-scale ascent is approaching the region
and will most likely cool the mid-levels and erode the capping.
CAMs still initiate deep convection in the 4pm-6pm timeframe along
and ahead of the attendant cold front in the central Great
Plains. Deep-layer shear vectors are still at a favorable angle
with respect to the forcing to promote discrete supercells or
supercell clusters in the warm sector. While large to very large
hail as large as baseballs, are the predominant threat in
central/northeast Missouri and west- central Illinois, I am
concerned about the backed winds across central Missouri (evident
in regional surface observations and the Mizzou sounding). If
surface-based convection can be realized while remaining
discrete, a tornado threat is very tangible this afternoon/early
evening in that corridor.

In addition, the west-southwest/east-northeast orientation of the
convection and storm motions will result in numerous thunderstorms
passing over the same place in a short period of time. HREF
probability-matched means places a few maxima of 3.00" of rain
across northern Missouri to central Illinois along this axis. In
Missouri, while ponding and rises on tributaries can be expected,
flash flooding should be held in check thanks to dry ground. In
Illinois, however, flash flood guidance is lower and the threat for
impacts is higher. As such, a Flood Watch was issued from now until
7am Tuesday.

Around sunset, a northern stream shortwave amidst the broader upper-
level trough will dig into the region. That feature and an
intensifying low-level jet will conspire to alter the deep-layer
and 0-3km shear parameters enough to promote upscale growth. At
this point, the coverage of severe thunderstorms will likely
become more widespread as an MCS blossoms. From then until about
2am-4am Tuesday, the threat for very large hail wanes with more
organized linear convection, though does not disappear, and a
damaging wind/tornado threat persists. If the MCS resembles what
CAMs currently depict, 0-3km shear vectors relative to this line
will be favorable for QLCS tornadogenesis. This threat will need
to be closely monitored, especially across the Ozarks, southeast
Missouri, and southern Illinois. Fortunately, the linear mode will
help advance the convection more quickly through the region. By
4am, the threat for severe convection will end for the night.

Tuesday will be cold and windy with another northern stream wave
diving quickly south into the region and helping further amplify the
larger trough. Additional showers and a few thunderstorms look more
likely (60-70%) than a few days ago during the day Tuesday in the
northern forecast area closer to the synoptic ascent and surface
low. While initially there were some concerns for stronger
thunderstorms ahead of the front, instability looks more meager now
than 24 hours ago and won't be conducive for stronger updrafts.
The low ejects north Tuesday evening with the upper-level trough
well- established and cut off from the steering flow. That places
us squarely in cyclonic northerly flow aloft, allowing for lows to
fall near-freezing for most of the region by early Wednesday
morning.

MRB

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 308 PM CDT Mon Apr 1 2024

Very little change to the extended forecast was made due to the
impending severe weather. Cyclonic flow aloft on Wednesday will
spark additional precipitation east of the Mississippi River. While
some guidance is hinting at a few snowflakes mixing into any rain,
the threat of any of them reaching the ground is near-zero. Colder
air will settle in place, threatening a frost (and potentially a
freeze) mid-week, with a gradual warmup forecast as upper-level
ridging re-establishes across the central CONUS. Omega blocking will
keep this pattern in place through Friday before a strong shortwave
in a western CONUS trough ejects into the Great Plains. The timing
and amplitude of this feature is still highly uncertain, but
presents a threat for showers and a few thunderstorms in the western
forecast area on Sunday. The threat for at least some rain weakens
into Monday, though at least some clouds may still linger. That
said, it is far too soon to accurately predict cloud cover for the
impending solar eclipse given this pattern.

MRB

&&

.AVIATION...  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 636 PM CDT Mon Apr 1 2024

Severe thunderstorms will continue to threaten the central
Missouri and St. Louis metropolitan area through the early morning
on Tuesday. Large hail and strong winds would accompany any storms
that can form. KUIN will likely not see strong storms, but weaker
ones will still threaten the terminal.

VFR conditions will degrade to MVFR and IFR as the night
progresses, and a cold front will approach from the west to swing
winds more westerly as well Tuesday afternoon and evening. Low
CIGs will likely persist after the front passes through with
cyclonic flow aloft staying put. Rain chances don't definitively
end until beyond the valid TAF period.

MRB

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flood Watch through Tuesday morning for Bond IL-Calhoun IL-
     Fayette IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Apr 1, 2:51 PM CDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
251 PM CDT Mon Apr 1 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
251 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected through early Tuesday. The strongest
storms this afternoon/night could become severe with large hail,
damaging winds, and tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday across the area.

There is a low chance of thunderstorms Sunday across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MRB

In the hours before

Local storm report, Apr 2, 2:11 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
211 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     Hail             2 NNE Oakville          38.47N 90.30W
04/02/2024  E1.00 Inch       St. Louis          MO   Public

            Quarter sized hail in Oakville.

&&

BMW
Local storm report, Apr 2, 2:13 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
213 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     Hail             1 ENE Columbia          38.46N 90.21W
04/02/2024  E1.00 Inch       Monroe             IL   Public

            Quarter sized hail on the north side of
            Columbia.

&&

BMW
Local storm report, Apr 2, 2:17 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
217 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     Rain             Belleville              38.53N 90.00W
04/02/2024  M1.75 Inch       St. Clair          IL   Public

            Caller reported pea to dime sized hail and
            1.75 inches of rain in 1.5 hours.

&&

LSJ
Local storm report, Apr 2, 2:28 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
228 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     Flash Flood      3 ESE Maryland Heights  38.71N 90.43W
04/02/2024                   St. Louis          MO   911 Call Center

            Water over roadway from a nearby creek.
            Plastic trash cans and barrels floating in
            water.

&&

LSJ
Local storm report, Apr 2, 2:32 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
232 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     Flash Flood      2 S Brooklyn            38.63N 90.16W
04/02/2024                   St. Clair          IL   Emergency Mngr

            Water rescue for vehicle stranded in flood
            water on River Park Dr near 3rd St.

&&

LSJ
Local storm report, Apr 2, 2:38 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
238 AM CDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     Hail             3 WSW New Palestine     37.98N 89.87W
04/02/2024  E0.70 Inch       Randolph           IL   Public

            mPING report of dime sized hail.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:13 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey22 min
Apr 1, 11:26 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair20 min
Apr 2, 1:12 AM CDTSevere Thunderstorm WarningLSXMonroe48 min
Apr 2, 1:18 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair42 min
Apr 2, 1:27 AM CDTFlash Flood WarningLSXBond, Fayette, Montgomery6 hr
Apr 2, 1:32 AM CDTTornado WarningLSXMonroe28 min
Apr 2, 1:49 AM CDTTornado WarningLSXMonroe, Randolph26 min
Apr 2, 1:55 AM CDTSevere Thunderstorm WarningLSXRandolph50 min
Apr 2, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXClinton, Madison, Monroe, Saint Clair, Washington48 min
Apr 2, 2:10 AM CDTTornado WarningLSXRandolph50 min
Apr 2, 9:59 AM CDTRiver Flood WarningLSXFayette4 days
Apr 1, 7:32 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren58 min
Apr 1, 8:30 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage3 min
Apr 1, 8:37 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage53 min
Apr 1, 9:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage23 min
Apr 1, 10:19 PM CDTSevere Thunderstorm WarningLSXFranklin41 min
Apr 1, 10:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade46 min
Apr 1, 10:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis58 min
Apr 1, 10:53 PM CDTSevere Thunderstorm WarningLSXFranklin49 min
Apr 1, 11:38 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis, City of Saint Louis22 min
Apr 2, 12:12 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade33 min
Apr 2, 12:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington50 min
Apr 2, 12:43 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade, Washington47 min
Apr 2, 12:47 AM CDTFlash Flood WarningLSXSaint Louis6 hr
Apr 2, 12:48 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade, Washington42 min
Apr 2, 1:03 AM CDTFlash Flood WarningLSXFranklin, Gasconade6 hr
Apr 2, 2:15 AM CDTRiver Flood WarningLSXCole32 hr
Apr 2, 4:50 AM CDTRiver Flood WarningLSXLincoln18 hr
Apr 2, 7:34 AM CDTRiver Flood WarningLSXOsage16 hr

Nearby

Flash Flood Warnings in Illinois, 2024Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.